# SDR CALA2022090702286

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757
- Aircraft serial: 27560
- Aircraft time: 87,976 hours, 20,966 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Wing Station 341
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 147450-0500-0038. GENERATING TASK (B757-06-3-0306) /// LEFT WING FIXED LEADING EDG E INTERNAL RIB CRACKED AT WING STATION 341. (MARKED WITH STREAME R) GAREN V938234 REF AMES NR 147450-0500-0038, INSPECTED BY V931860. REMOVED AND REPLACED INTERNAL RIB WS 341 IAW ECRA/REA 47513FAB02 AND 51-40-02 PARAGRAPH 5 EC/RA 5741-01459 SEE PARTIAL WORK ACCOMPLISHED
